ValuMeds Nighttime Sleep Aid for Adults Diphenhydramine HCl 25 mg (100 Caplets) | Deep, Restful REM Sleeping | Comparable to Tylenol PM Simply Sleep


Price: $8.99
(as of Oct 27,2019 12:20:32 UTC – Details)



When your mind is racing and you’re tossing and turning in bed, it can be difficult to get comfortable, let alone fall asleep. That’s why we developed ValuMeds Nighttime Sleep Aid to help you relax, fall asleep fast, and wake up feeling refreshed and rejuvenated without the grogginess. We want you to be at your best when you’re heading out for an interview, taking on that next big project, or just spending the day with your kids. If you’re ready to get help with relieving occasional sleeplessness, choose ValuMeds and get yourself back on track.

Safe, Non-Habit Forming – Our easy-to-swallow sleep aid pills contain the active ingredient diphenhydramine hydrochloride and contain no pain reliever side effects.
Wake Up Feeling Refreshed – ValuMeds nighttime sleep aid won’t leave you feeling groggy in the morning, so you can start the day with a clear head and focused mind.
Relieve Occasional Sleeplessness – Comparable to Tylenol PM Simply Sleep our sleep aid pills can help adults and children ages 12 and older with gentle support.
Use as directed – As a reminder, sleeping pills can cause drowsiness and should not be taken prior to operating motor vehicles or heavy machinery or drinking alcohol.



Add a Comment

Your email address will not be published. Required fields are marked *